# SDR 20001120SH018

- Difficulty date: November 20, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N129NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20880
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 6517348
- Condition: Delaminated
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 10 SPOILER PANEL DELAMINATED UPPER SURFACE FORWARD INBOARD CORNER.  SERVICE ORDER NR 109003 OPS TT 21,326 HOURS.  TIMCO RED S00313.  FOUND DURING C-CHECK.  TIMCO OSCODA NR T50R383Y.  (X)
